I am sooo bummed!! I was put on lamictal & it makes me feel great! But I got the rash. At first it was just a quarter size patch on the back of my leg then when I went up to 50mg it spread to the side of my thigh & then finally to my butt & knees when I went to 100mg. I didn't know it was a rash just thought it was dry skin. But since I wasn't sure my dr. put me back to 25mg & it looks better already. I really really don't want to stop using it but fear I have to. Does anyone know if I could stay on it, or if it's too serious.
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...